# SDR AWXA200400342

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 19,884 hours, 8,367 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 4A7118
- Part serial: FAA83903
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 19,870 hours, 8,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

BUR - TAILPIPE FIRE - FLT 0476 - NR 1 ENGINE HAD TAILPIPE FIRE AT ENGINE SHUTDOWN AFTER 5 MIN COOL DOWN.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE OIL SCAVENGE PUMP IAW T/C R5M79301.  RAN ENGINE AT IDLE, NO TAILPIPE FIRE AT SHUTDOWN, LEAK CHECK OF PUMP WAS GOOD.
